# SDR AUS20021075

- Difficulty date: August 15, 2002
- Submitted: October 16, 2002
- Operation: General aviation
- Make and model: Beech 200BEECH
- Engine: Pwa PT6A42
- Propeller: Hartzl HCB3TN3
- System (JASC): 3242 · Brake
- Part: Rotor
- Part number: RFS1030
- Condition: Broken
- Location: Brake
- Part time: 559 cycles
- Component: Brake
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RH INNER BRAKE ROTOR BROKEN INTO THREE PIECES.
